MathSciNet Relay Station
MathSciNet bibliographic data
MR257216 (41 #1867) 20.29
Parrott, David; Wong, S. K. On the Higman-Sims simple group of order $44,352,000$. Pacific J. Math. 32 1970 501–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement